# SDR CA090121006

- Difficulty date: January 19, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,780 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 11444000033
- Condition: Cracked
- Location: Fuselage
- Part time: 17,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 6TH, 200HR INSP, NOTED STRINGER P/N 114-440000-33 CRACKED ON AFT END APPROX. 3 INCHES LONG. THIS STRINGER IS LOCATED IN THE AFT FUSELAGE ASSY. AND SOME OF THE ANCHOR NUTS FOR THE LT STABILON ARE ATTACHED TO THIS STRINGER. THE STRINGER ON THE RT SIDE WAS INSPECTED AND NO FAULTS FOUND. STRINGER REPLACED WITH NEW.
